Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Gap solitons on a ring

Autor
Kartashov, Y.V.; Malomed, B.; Vysloukh, V.A.; Torner, L.
Tipus d'activitat
Article en revista
Revista
Optics letters
Data de publicació
2008-12
Volum
33
Número
24
Pàgina inicial
2949
Pàgina final
2951
DOI
https://doi.org/10.1364/OL.33.002949 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/107785 Obrir en finestra nova
URL
https://www.osapublishing.org/ol/abstract.cfm?uri=ol-33-24-2949 Obrir en finestra nova
Resum
We introduce a new species of gap solitons (GSs) supported by an azimuthally modulated guiding ring in defocusing cubic media. The periodicity in the azimuthal direction strongly modifies properties and existence domains of GSs. In addition to the fundamental solitons, we report even and twisted bound states. The former type is found to be stable, while the twisted states are always unstable in defocusing media.
Citació
Kartashov, Y.V., Malomed, B., Vysloukh, V.A., Torner, L. Gap solitons on a ring. "Optics letters", Desembre 2008, vol. 33, núm. 24, p. 2949-2951.
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants

  • Kartashov, Yaroslav V.  (autor)
  • Malomed, B A  (autor)
  • Vysloukh, Victor A.  (autor)
  • Torner Sabata, Lluis  (autor)